# SDR ASOA201001104

- Difficulty date: August 13, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 15,991 hours, 11,131 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-645
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR TRACK CORRODED AND PITTED FROM FS 581 TO 645.   CLEANED CENTER FLOOR TRACK FROM FS 581 TO FS 645 IAW 51-12-00-001-001.  SEAT TRACK FOUND TO BE OUT OF LIMITS AND IS UNSERVICEABLE PER SRM 53-31-49-101-001-A01.  REMOVED LT CENTER SEAT TRACK IAW AMM 53-00-49-000-801 AND INSTALLED SERVICEABLE TRACK AT LT CENTER FS 581 TO 645 IAW AMM 53-00-49-400-801.
